# SDR UALA2010042001308

- Difficulty date: April 19, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 53,417 hours, 19,687 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: R Mlg Door Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR ACTUATOR ATTACH FITTING FWD LUG FWD FACE WAS FOUND WORN 0.0065" AT 12 O'CLOCK POS.  REMOVED BUSH AT FWD LUG AND PERFORMED SPOT FACING.  INSTALLED BUSH & FILLER WASHER & RESTORED SURFACE FINISH IAW EA THIS REPAIR HAS RECEIVED STAGE (1) APPROVAL (FOR STATIC STRENGTH) IAW UAL EVA PENDING DAMAGE TOLERANCE ANALYSIS (DTA). MFG MUST ISSUE A NEW RAS WITH DTA FINDINGS ON OR BEFORE 19OCT 2010 OR ACFT MUST BE REMOVED FROM SERVICE.
